# SDR ASAA2021012133925

- Difficulty date: January 21, 2021
- Submitted: January 26, 2021
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,601 hours, 6,246 cycles
- System (JASC): 2210 · Autopilot System
- Part: Pressure Switch
- Part number: 211C223527
- Part serial: T019509C
- Condition: Inoperative
- Location: Nr 2 Autopilot
- Part time: 19,615 hours, 6,252 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

"B" AUTOPILOT (NR 2) WILL NOT STAY ENGAGED.  GROUNDED-YES.  PERFORMED DFCS B FAULT REVIEW FOR A/P DISCONNECTS.  LEG 5 SHOWS 1 OCCURRENCE OF 22-11149 - LNAV ENG AIL ACT PRESS LCL INV/ LRU:AIL PRESS SW-2, LEG 9 SHOWS SAME/3 OCCURRENCES.  NO OTHER DISCONNECT FAULTS PRESENT.  REMOVED AND REPLACED AILERON AUTOPILOT ACTUATOR-B HYDRAULIC PRESSURE SWITCH, REF B737-900 FIM 22-13 TASK 805 AND B737-900 AMM 22-11-40.  ALL TESTS PASS.  ETOPS SIGNIFICANT SYSTEM GROUND VERIFICATION SUCCESSFUL.  PERFORMED LAND VERIFY TEST AND HGS SYSTEM TEST TO RESTART 30 DAY IN USE, REF AMM 22-00-01-730-807 AND 808.  ALL TESTS PASS. APPROACH SURVEY ACCOMPLISHED/TRAX.
